On compressed ideals in topological semigroups

Kar-Ping Shum

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 2, page 261-273
  • ISSN: 0011-4642

How to cite

top

Shum, Kar-Ping. "On compressed ideals in topological semigroups." Czechoslovak Mathematical Journal 25.2 (1975): 261-273. <http://eudml.org/doc/12861>.

@article{Shum1975,
author = {Shum, Kar-Ping},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {261-273},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On compressed ideals in topological semigroups},
url = {http://eudml.org/doc/12861},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Shum, Kar-Ping
TI - On compressed ideals in topological semigroups
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 2
SP - 261
EP - 273
LA - eng
UR - http://eudml.org/doc/12861
ER -

References

top
  1. V. Y. Andrunakievic, Ju. M. Rjabuhin, Rings with nilpotent elements and completely simple ideals, Soviet Math. Dokl. Vol. 9 (1968), No. 3 p. 565-568. (1968) 
  2. W. H. Cornish, P. N. Stewart, Rings with no nilpotent elements with the maximum condition on annihilators, (To appear in Canadian Math. Bulletin.) MR0352167
  3. W. J. Faucett R. J. Koch, K. Numakura, 10.1215/S0012-7094-55-02270-5, Duke Math. Journal 22 (1955), pp. 655-661. (1955) MR0072425DOI10.1215/S0012-7094-55-02270-5
  4. С. S. Ноо, K. P. Shum, On algebraic radicals in mobs, Colloquim Math. Vol. 25 (1972), p. 25-35. (1972) Zbl0236.22004MR0302813
  5. K. Iseki, On ideals in semiring, Proc. Japan Acad. 34 (1958), No. 8, p. 507-509. (1958) Zbl0085.02101MR0100041
  6. J. Kist, Minimal prime ideals in commutative semigroups, Proc. London Math. Soc. (3) 75 (1963), p. 31-50. (1963) Zbl0108.04004MR0143837
  7. N. H. McCoy, The theory of rings, Macmillan Company, New York (1964). (1964) Zbl0121.03803MR0188241
  8. K. Numakura, 10.1215/S0012-7094-57-02475-4, Duke Math. Journal 24 (1957), p. 671-679. (1957) Zbl0218.22004MR0091426DOI10.1215/S0012-7094-57-02475-4
  9. A. B. Paalman, de Miranda, Topological semigroups, Mathematisch Centrum, Amsterdam 1964. (1964) Zbl0136.26904MR0167963
  10. Š. Schwarz, On dual semigroups, Czech. Math. Journal 10 (1960), p. 201 - 230. (1960) Zbl0098.01602MR0117294
  11. Š. Schwarz, Prime ideals and maximal ideals in semigroups, Czech. Math. Journal 19 (1969), p. 72-79. (1969) Zbl0176.29503MR0237680
  12. K. P. Shum, С. S. Ноо, On compact N-semigroups, submitted to Czech. Math. Journal. Zbl0332.22003
  13. K. P. Shum, On the boundary of algebraic radical of ideals in topological semigroups, (To appear in Acta Math. Hung.) 
  14. G. Thierrin, Sur les idéaux complement premiers d'un anneau quelconque, Bull. Acad. Royale Belgique, 43 (1957) p. 124-132. (1957) MR0087639
  15. A. D. Wallace, Lecture notes on semigroups, Tulane University, 1956. (1956) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.